MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION HD CARTRIDGE LINES; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION

BAXTER HEALTHCARE CORPORATION HD CARTRIDGE LINES; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION
Catalog Number 101025
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported an external fluid leak was observed originating from the venous chamber of a gambro cartridge set during prime.Priming was stopped, the cassette was changed, and priming was resumed without further incident.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
E1: initial reporter facility name, phone number: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
H10: the actual device was not available; however, ten (10) retained samples were evaluated.Visual inspection of all the sets did not identify any abnormalities that could have contributed to the reported condition.The sets underwent functional testing including leak testing by injecting air pressure of 27.17 psi for ten minutes under water and no leaks were observed in any of the sets.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
HD CARTRIDGE LINES
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - TIJUANA BAJA
blvd pacifico 10014
parque industrial pacifico
tijuana baja california CP 22 643
MX   CP 22643
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key17803763
Report Number8030638-2023-00023
Device Sequence Number7183289
Product Code FJK
UDI-Device Identifier07332414007836
UDI-Public(01)07332414007836
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K070414
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 10/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/15/2025
Device Catalogue Number101025
Device Lot NumberMA0122137647
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2023
Supplement Date Received by Manufacturer10/25/2023
Initial Report FDA Received Date09/22/2023
Supplement Report FDA Received Date10/30/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown